MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE TIGER CANNULATED; 3.0MM X 16MM TIGER CANNULATED SCREW3.0MM X 16MM TIGER CANNULATED SCREW

TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE TIGER CANNULATED; 3.0MM X 16MM TIGER CANNULATED SCREW3.0MM X 16MM TIGER CANNULATED SCREW
Model Number 200-30-016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
--notes to form 3500a and justification for information not provided as required per 21cfr803.52 is below.Trilliant surgical attempted to obtain the omitted information (items 1-10 below) as part of internal complaint handling activities.Serial/lot # used in surgery unknown.Still remains in patient date of event is unknown.The event is considered to be when the patient experienced the first pain expiration date unknown as lot # could not be confirmed.All lot possibilities are listed below.Initial reporter only has email for hipaa purposes.Reprocessor name and address n/a to this report.Device bla number is n/a to this report.Na was not entered within the field for bla number as this caused technical errors to occur in previous mdr submissions.Device 510k is unknown no files attached to this report.--investigation the complaints log was reviewed to identify any similar events involving a subtalar removal between february 2022 and february 2023.One similar complaints were identified.-device history record (dhr) review - there were no identified issues related to the complaint event.-review of surgical technique - reference ifu and revision: 900-01-002, tiger cannulated screw system ifu, revision p corresponds to the event.Limited information was provided for the surgical technique / conformance to the ifu.-visual inspection - the parts were not returned.Thus, visual inspection did not occur.-dimensional inspection - the parts were not returned.Thus, dimensional inspection did not occur.-simulated use testing - as the part was not returned and limited information is available, simulated use testing did not occur.Additionally, simulated use testing would not be able to recreate the physiological conditions of being implanted for ~4 years and is not able to recreate patient pain.-investigation conclusion - there was one similar complaint for a tiger cannulated screw removal due to patient pain in the timeframe reviewed.The similar complaint had a root cause of unknown, which did not provide further information towards the evaluation and root cause for this ccr 23-02-008.There are no abnormalities in regards to dhr review.It is unknown if the doctor followed the ifu as limited information was provided regarding the original implantation case.As the part was not returned, visual and dimensional inspection did not occur.Simulated use testing did not occur.Due to enovis f&a not being authorized to ship to spain at this time, the reporter has been provided with alternatives to the tiger cannulated removal kit to complete the removal surgery.Should further information become available following the removal case, additional investigation may occur.Based on the limited information available at this time, the root cause shall remain unknown.
 
Event or Problem Description
On 02/14/2023 an enovis sr rac received an email from a patient stating he is "waiting to be scheduled for removal surgery and has a lot of paint and hopefully removing the screws the will be gone".

Brand Name
TIGER CANNULATED
Common Device Name
3.0MM X 16MM TIGER CANNULATED SCREW3.0MM X 16MM TIGER CANNULATED SCREW
Manufacturer (Section D)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007 1320
Manufacturer (Section G)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007 1320
Manufacturer Contact
justin lovelace
727 north shepherd drive
suite 100
houston, TX 77007-1320
MDR Report Key16555195
Report Number3007420745-2023-00001
Device Sequence Number2893216
Product Code HWC
UDI-Device Identifier00812926020952
UDI-Public00812926020952
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number200-30-016
Device Catalogue Number200-30-016
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
200-24-012, LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale